MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-541PA; TRANSMITTER
Model Number ZM-541PA
Medical Device Problem Codes Incorrect Measurement (1383); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer that the transmitter keeps indicating wrong readings.When the customer check the patient readings on the cns, the readings differ and the patient's vitals seem fine.No consequence or impact to the patient was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr part 803.56 if additional information becomes available.The following devices were being used in conjunction with the transmitter: central monitoring system (cns).
 
Event or Problem Description
The customer that the transmitter unit keeps indicating wrong readings.When the customer check the patient readings on the cns, the readings differ and the patient's vitals seem fine.No consequence or impact to the patient was reported.
 
Additional Manufacturer Narrative
Details of complaint: on (b)(6) 2019 customer stated transmitter device gives inaccurate readings, differed what was showing on the cns.Customer did not provide information regarding the cns setup, clinical settings or what parameters were being monitored.Attempts were made to follow up with customer but no responses were received.Device was not sent to nka for evaluation.Service requested: troubleshooting.Service performed: troubleshooting.Investigation result: transmitter zm-541pa s/n (b)(6) was put into service on 5/2/2013.Service history shows no similar incidents.Due to lack of information provided, the root cause could not be determined.D11.Concomitant medical products: the following devices were being used in conjunction with the transmitter: central monitoring system (cns).Customer did not provide model/serial.
 
Event or Problem Description

Brand Name
ZM-541PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8829370
Report Number8030229-2019-00314
Device Sequence Number2470551
Product Code DRT
UDI-Device Identifier04931921106617
UDI-Public04931921106617
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-541PA
Device Catalogue NumberZM-541PA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/14/2019
Device Age98 MO
Event Location Hospital
Date Report to Manufacturer10/23/2019
Initial Date Received by Manufacturer 07/03/2019
Supplement Date Received by Manufacturer10/14/2019
Initial Report FDA Received Date07/25/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Date Report Sent to FDA10/23/2019